MAUDE Adverse Event Report: ABBOTT ASSURITY + DR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT ASSURITY + DR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2260
Medical Device Problem Code Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a clinic follow-up, the device was observed to be in backup (bvvi) mode due to an unknown cause.The device was explanted and replaced to resolve the event.The patient was stable and will continue to be monitored.
 
Additional Manufacturer Narrative
The reported event of device in backup mode was confirmed.The device was received in backup mode with normal telemetry communication.Analysis of the device image indicated the cause of backup mode was consistent with an anomalous integrated circuit on the hybrid, which turned the device into reset mode.After the product code was reloaded, the device exhibits normal characteristics.Electrical and mechanical tests performed did not identify any functional issues.Anomalous error and backup condition could not be reproduced.Assessment of total projected longevity was performed and found the battery depletion was normal based on the device usage.

Brand Name
ASSURITY + DR RF
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23819378
Report Number2017865-2025-1007434
Device Sequence Number9974451
Product Code NVZ
UDI-Device Identifier05414734507097
UDI-Public(01)05414734507097(10)4385331(17)150630
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Model NumberPM2260
Device Lot Number4385331
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown